Communication in Mathematical Analysis (CMA)

 

ISSN 0973-3841

 

Editors-in-Chief :

Toka Diagana,

Department of Mathematics

Howard University

2441 6th Street NW

Washington, DC 20059,USA

Phone(office): 202-806-7123

Fax (dept.): 202-806-6831

E-mail: tdiagana@howard.edu

G. M. N'Guerekata,

Department of Mathematics

Morgan State University

Baltimore, MD 21251, USA

E-mail: gnguerek@morgan.edu

 

 

Aims and Scope:  The Communications in Mathematical Analysis (CMA) is an international journal of rapid dissemination, which publishes significant and short articles in all areas and sub-areas of mathematical analysis and their applications. Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed.

 

Indexing and Abstracting: The CMA is abstracted and indexed in  MathSciNet, Mathematical Reviews, and Zentralblatt.

 

Frequency: One volume of 150 pages per year consisting of two issues.

 

Page Charge: No page charge.

 

Reprints: A PDF file of the published paper will be offered to author(s) at no cost. Reprints and back issues of published papers may be ordered directly to the publisher Research India Publications:

 

Submission

Editorial Board

Vol.1 No.1   No.2

Vol.2 No.1   No.2

Subscription

Other Journals

 
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact